Archived

This topic is now archived and is closed to further replies.

I Think I'm Allergic To Bp After 3 Years Or Regimen, What Now?

5 posts in this topic

Just like the title says, I've used the regimen with fantastic (but not perfect) results for around 3 years and as of the last month or so my neck and eye lids have become dry, flaky, and extremely irritated after using BP. If I use a very light amount and load up on benadryl I can somewhat tolerate it but its much less effective and I'm breaking out. Whats next? I've tried using salicylic acid based treatments before with pretty poor results.

Share this post


Link to post
Share on other sites

I don't have anything to suggest, just wanted to hop in here and say :hugs:. This sort of thing really sucks.


"I believe that when we leave a place, part of it goes with us and part of us remains. Long after we are gone .. our voices will linger in these walls for as long as this place remains."- Gkar, Objects in Motion

"I believe our future depends powerfully on how well we understand this cosmos. The sky calls to us, if we do not destroy ourselves." - Carl Sagan


Share this post


Link to post
Share on other sites

thank you. I'm really confused why no one else has experienced this.

to further the madness, If I only use BP on my forehead I can pretty much be symptom free, but anywhere on my cheeks or neck will set off the fireworks. Anyone?

Share this post


Link to post
Share on other sites

You may be applying too much to your neck and cheeks or it's a formulation flaw. The latter often happens with OTC products, where the BP crystals are released and deposited unevenly on the skin, causing irritation in certain spots. Most likely it's both. Have you been using the same BP product for a while? If so, are you using it much past its expiration date?

Share this post


Link to post
Share on other sites

You may be applying too much to your neck and cheeks or it's a formulation flaw. The latter often happens with OTC products, where the BP crystals are released and deposited unevenly on the skin, causing irritation in certain spots. Most likely it's both. Have you been using the same BP product for a while? If so, are you using it much past its expiration date?

Thanks for the thoughtful response. I have been exclusively using Dans BP (and the whole regimen) for the last few years. I only posted in this sub forum because I didn't want to limit the discussion to his BP in particular, but that raises a good point: I wonder if I might have received a bad batch from him. I never considered that a possibility, however unlikely it may be. No matter how light I go, If I apply bp anywhere below eye level I'll wake up with red irritated skin on my neck

EDIT:

oops, apparently I have two accounts and didnt realize It. I am the original poster

Share this post


Link to post
Share on other sites